Alert archive / Alabama / River Flood Warnings in 2025

River Flood Warning 12, NWS Mobile, AL

March 30, 2025Baldwin County, Alabama

NWS Mobile, AL issued this river flood warning at Mar 30, 2025, 5:28 PM CDT for Baldwin County, Alabama. It took effect at Mar 30, 2025, 11:23 PM CDT. It was in force for 44 hr.

The area

The counties it named.

The facts

Issued
Mar 30, 2025, 5:28 PM CDT (22:28 UTC)
In effect from
Mar 30, 2025, 11:23 PM CDT
Expired
Apr 1, 2025, 7:09 PM CDT
In force
44 hr
Issued by
NWS Mobile, AL
Area
Storm-based polygon
Flood severity
Minor

County Baldwin County, AL

The radar

The Mobile radar (KMOB), 47 km from the middle of the area, began a volume at 22:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Styx River near Elsanor (STXA1).

Action stage
7 ft
Minor stage
12 ft
Moderate stage
14 ft
Major stage
17 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02377570, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this river flood warning went out at Mar 30, 3:59 PM CDT, 1 hour 29 minutes earlier.

Area forecast discussion, Mar 30, 3:59 PM CDT, 1 hour 29 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
359 PM CDT Sun Mar 30 2025

...New Discussion, Marine...

.DISCUSSION...
Issued at 359 PM CDT Sun Mar 30 2025

After an interesting weather day with just enough shear and
instability combined with an outflow enhanced boundary along the
I-10 corridor to generate numerous showers and storms. Some of
those storms were able to rotate and now we transitioned to a
flooding threat as the lead shortwave providing the forcing moves
east of the area. Most of the area will remain dry tonight with
fog developing near the coast and offshore, some of which could
become dense. We will have to monitor fog development this
evening and overnight to see how far inland it can develop.

Attention then turns to the severe weather risk tomorrow. Showers
and storms are expected to ignite along a frontal boundary late
tonight across portions of the ArkLaTex and develop into a line
of thunderstorms that races southeast into our area Monday morning
and clears the area during the afternoon. SPC has extended the
Enhanced Risk southwest to cover almost the entire area for
tomorrow based on the potential for the line of storms to
strengthen as it moves into our area. The greatest risk will be
damaging winds along the QLCS with a few tornadoes possible in
lewps and bows. The CAM guidance is split on intensifying the line
or weakening it as it moves southeast. With the way we have been
worked over today, feel like the window for increasing instability
tomorrow morning will be brief. Therefore, we cannot discount the
weakening solution entirely.

The frontal boundary moves south of the area Monday night. The
front returns quickly northward as a warm front through midweek
ahead of another develop trough across the western states. A
developing upper level ridge across the western Atlantic and
Florida will keep conditions warm and dry through much of the
week. Rain chances return late in the period as another frontal
boundary approaches. /13

&&

.AVIATION...
(18Z TAFS)
Issued at 359 PM CDT Sun Mar 30 2025

Patchy fog will develop tonight mainly along and south of I-10
with areas of dense fog possible near the coast.IFR to LIFR
conditions will be possible overnight. A line of showers and
storms will move into the area Monday morning with heavy rain and
lower visibilities. /13

&&

.MARINE...
Issued at 359 PM CDT Sun Mar 30 2025

Light to moderate southerly tonight then southwesterly
on Monday. Winds become northerly Monday night as a cold front
moves through, then a light southeasterly flow returns on Tuesday.
The onshore flow becomes moderate to occasionally strong for
Wednesday and Thursday. /13

&&

.PRELIMINARY POINT TEMPS/POPS...
Mobile      66  80  61  80  67  83  69  84 /  20  90  10  10   0   0   0   0
Pensacola   68  77  65  77  69  78  71  79 /  20  80  10  10   0   0   0   0
Destin      67  75  66  77  68  78  70  79 /  20  80  20  10   0   0   0   0
Evergreen   65  79  56  83  64  87  66  87 /  20 100  10  10   0   0   0   0
Waynesboro  63  81  53  83  66  88  68  87 /  30  80  10  20   0  10  10  10
Camden      63  77  54  81  64  86  67  87 /  20 100  10  20   0   0  10  10
Crestview   64  79  59  83  64  84  66  84 /  20  90  30  10   0   0   0   0

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...High Rip Current Risk through Monday afternoon for ALZ265-266.

FL...High Rip Current Risk through Monday afternoon for FLZ202-204-
     206.

MS...None.
GM...Dense Fog Advisory from midnight tonight to 9 AM CDT Monday for
     GMZ630>636-650-655-670-675.

&&

This product is also available on the web at:
www.weather.gov/mob

In the hours before

Special weather statement, Mar 30, 1:36 PM CDT, 3 hours 52 minutes before
Special Weather Statement
National Weather Service Mobile AL
136 PM CDT Sun Mar 30 2025

FLZ201-301930-
Escambia Inland FL-
136 PM CDT Sun Mar 30 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN ESCAMBIA COUNTY
THROUGH 230 PM CDT...

At 136 PM CDT, Doppler radar was tracking a strong thunderstorm 11
miles east of Bay Minette, moving east at 15 mph.

HAZARD...Wind gusts up to 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This storm will remain over mainly rural areas of northwestern
Escambia County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3080 8757 3082 8760 3084 8762 3090 8762
      3090 8758 3093 8739 3078 8740
TIME...MOT...LOC 1836Z 264DEG 11KT 3085 8758

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

RD
Special weather statement, Mar 30, 2:07 PM CDT, 3 hours 21 minutes before
Special Weather Statement
National Weather Service Mobile AL
207 PM CDT Sun Mar 30 2025

ALZ264-FLZ201-301945-
Baldwin Central AL-Escambia Inland FL-
207 PM CDT Sun Mar 30 2025

...A STRONG THUNDERSTORM WILL IMPACT EAST CENTRAL BALDWIN AND WEST
CENTRAL ESCAMBIA COUNTIES THROUGH 245 PM CDT...

At 206 PM CDT, Doppler radar was tracking a strong thunderstorm 12
miles west of Molino, or 15 miles northeast of Loxley, moving east at
10 mph.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Molino.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3068 8763 3079 8758 3079 8756 3080 8756
      3077 8731 3073 8731 3058 8739
TIME...MOT...LOC 1906Z 291DEG 10KT 3072 8753

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

RD
Special weather statement, Mar 30, 3:04 PM CDT, 2 hours 24 minutes before
Special Weather Statement
National Weather Service Mobile AL
304 PM CDT Sun Mar 30 2025

ALZ264-FLZ201>204-302100-
Baldwin Central AL-Escambia Inland FL-Santa Rosa Coastal FL-
Escambia Coastal FL-Santa Rosa Inland FL-
304 PM CDT Sun Mar 30 2025

...A STRONG THUNDERSTORM WILL IMPACT EAST CENTRAL BALDWIN...WEST
CENTRAL SANTA ROSA AND CENTRAL ESCAMBIA COUNTIES THROUGH 400 PM
CDT...

At 304 PM CDT, Doppler radar was tracking a strong thunderstorm 6
miles southwest of Molino, or 7 miles northwest of Gonzalez, moving
east at 10 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Ensley, Molino, and Gonzalez.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3061 8755 3078 8744 3070 8712 3049 8724
TIME...MOT...LOC 2004Z 291DEG 10KT 3066 8739

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

RD
Special weather statement, Mar 30, 3:58 PM CDT, 1 hour 30 minutes before
Special Weather Statement
National Weather Service Mobile AL
358 PM CDT Sun Mar 30 2025

FLZ202>204-302200-
Santa Rosa Coastal FL-Escambia Coastal FL-Santa Rosa Inland FL-
358 PM CDT Sun Mar 30 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN SANTA ROSA AND
SOUTH CENTRAL ESCAMBIA COUNTIES THROUGH 500 PM CDT...

At 357 PM CDT, Doppler radar was tracking a strong thunderstorm near
Floridatown, or near Ferry Pass, moving southeast at 10 mph.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Oriole Beach, Pea Ridge, Ferry Pass, Ensley, Pace, Floridatown,
Brent, and Goulding.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3051 8732 3067 8721 3054 8694 3036 8710
TIME...MOT...LOC 2057Z 315DEG 8KT 3056 8721

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

RD
Special weather statement, Mar 30, 4:49 PM CDT, 39 minutes before
Special Weather Statement
National Weather Service Mobile AL
449 PM CDT Sun Mar 30 2025

FLZ202-204-302245-
Santa Rosa Coastal FL-Escambia Coastal FL-
449 PM CDT Sun Mar 30 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTH CENTRAL SANTA ROSA AND
SOUTHEASTERN ESCAMBIA COUNTIES THROUGH 545 PM CDT...

At 449 PM CDT, Doppler radar was tracking a strong thunderstorm near
Oriole Beach, or 6 miles northeast of Gulf Breeze, moving southeast
at 10 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Oriole Beach, Gulf Breeze, Navarre Beach, Pensacola Beach, and
Navarre.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3047 8721 3054 8705 3037 8684 3030 8718
TIME...MOT...LOC 2149Z 315DEG 8KT 3043 8710

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

RD

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 30, 9:25 AM CDTSpecial Weather StatementMOBBaldwin50 min
Mar 30, 9:37 AM CDTSevere Thunderstorm WarningMOBBaldwin38 min
Mar 30, 9:57 AM CDTAreal Flood AdvisoryMOBBaldwin3 hr
Mar 30, 10:56 AM CDTAreal Flood AdvisoryMOBMobile3 hr
Mar 30, 12:09 PM CDTSpecial Marine WarningMOB36 min
Mar 30, 12:30 PM CDTAreal Flood AdvisoryMOBBaldwin3 hr
Mar 30, 1:00 PM CDTTornado WarningMOBBaldwin30 min
Mar 30, 1:23 PM CDTFlash Flood WarningMOBBaldwin4 hr
Mar 30, 1:36 PM CDTSpecial Weather StatementMOBBaldwin54 min
Mar 30, 1:41 PM CDTAreal Flood AdvisoryMOBMobile3 hr
Mar 30, 2:35 PM CDTFlash Flood WarningMOBBaldwin3 hr
Mar 30, 2:55 PM CDTFlash Flood WarningMOBBaldwin3 hr
Mar 30, 3:43 PM CDTFlash Flood WarningMOBBaldwin4 hr
Mar 30, 3:51 PM CDTMarine Dense Fog AdvisoryMOB18 hr
Mar 30, 4:01 PM CDTSpecial Marine WarningMOB89 min
Mar 30, 5:03 PM CDTSpecial Marine WarningMOB72 min
Mar 30, 5:53 PM CDTAreal Flood AdvisoryMOBBaldwin3 hr
Mar 30, 6:06 PM CDTSpecial Marine WarningMOB84 min
Mar 30, 6:22 PM CDTSpecial Marine WarningMOB83 min
Mar 30, 2:07 PM CDTSpecial Weather StatementMOBEscambia38 min
Mar 30, 3:04 PM CDTSpecial Weather StatementMOBEscambia56 min
Mar 30, 3:58 PM CDTSpecial Weather StatementMOBEscambia62 min
Mar 30, 4:21 PM CDTFlash Flood WarningMOBEscambia4 hr
Mar 30, 4:49 PM CDTSpecial Weather StatementMOBSanta Rosa56 min
Mar 30, 5:38 PM CDTFlash Flood WarningMOBSanta Rosa3 hr
Mar 30, 10:40 AM CDTAreal Flood AdvisoryMOBGeorge3 hr
Mar 30, 11:43 AM CDTFlash Flood WarningMOBGeorge5 hr

Nearby

River Flood Warnings in Alabama, 2025Every river flood warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.